MathSciNet Relay Station
MathSciNet bibliographic data
MR1780034 (2001j:05016) 05A40 (33D15 33D80)
Andrews, George E. Umbral calculus, Bailey chains, and pentagonal number theorems. In memory of Gian-Carlo Rota. J. Combin. Theory Ser. A 91 (2000), no. 1-2, 464–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement